# SDR DALA2017090506615

- Difficulty date: September 4, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 43,805 hours, 29,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN EMERGENCY EXIT SIGN REMAINED ON WITH THE EMERGENCY SWITCH OFF. MAINTENANCE REPLACED B5-260 EMERGENCY POWER SUPPLY PER AMM 33-51-03 AND THE SYSTEM CHECKS OK.
